# SDR TSAA0033073

- Difficulty date: March 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED THE AFT SERVICE DOOR EXIT IDENTIFIER POWER PACK DUE TO LOW VOLTAGE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
